Discussions By Condition: I cannot get a diagnosis.

Somebody help please?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Harvard
  • January 16, 2008
  • 03:06 PM

I am 44 years old and after having a seizure, (new onset) I was found to have a monoclonal protein IgG Lambda. Bone marrow biopsy revealed plasma cells at <5%. Within 4-6 months I lost over 20 pounds and my weight has continued to gradually decline despite an excellent appetite. I have now lost over 30 pounds. On MRI of the abdomen I was found to have a significantly enlarged liver, but not massive. Liver biopsy revealed some congestion, but my liver bloodwork looks fine. I have also recently developed a poly neuropathy. An early bone lesion of the right femur was found on metastatic bone survey. I had an upper GI an a couple of small ulcers were found and I was treated for those. On the second upper GI, bacteria overgrowth was found and I was treated by antibiotic for that. My Oncologist has found that my B-lymphocytes are deficeint in IgG subclasses 2 and 3. I have several tiny red (the size of a pinpoint skin areas on my abdomen, back and neck. I also have some telangictasias (not sure I spelled that correctly). I do not drink or do drugs but feel miserable. I have a few questions and would like to know if you can answer them.
1. Any suggestions as to what could be wrong with me?
2. What does it mean on bone marrow biopsy that Granulocytic maturation is
3. Plasma cells are atypical and present in foci?
4. Lymphocytes are Increased; and
5. Reticulin stains are borderline increased?

Can anyone help me? Please?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?